# SDR UPS01834984

- Difficulty date: January 23, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754047501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, 3, STA 350 RT LOWER CUSP FITTING IS CRACKED AT LONG 21R.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DWG 3754047 AND SRM 51-1-20D.
